Scopus: 0 citas, Google Scholar: citas
Periodic orbits for real planar polynomial vectors fields of degree n having n invariant straight lines taking into account their multiplicities
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Rodrigues, Ana (University of Exeter (UK). Mathematics Research Institute)

Fecha: 2015
Resumen: We study the existence and non-existence of periodic orbits and limit cycles for planar polynomial differential systems of degree n having n real invariant straight lines taking into account their multiplicities. The polynomial differential systems with n=1,2,3 are completely characterized.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2014/SGR-410
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Agraïments: The second author is supported by the Swedish Research Council (VR Grant 2010/5905).
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Invariant straight lines ; Limit cycles ; Periodic orbit ; Polynomial differential systems ; Polynomial vector fields
Publicado en: Electronic Journal of Qualitative Theory of Differential Equations, Vol. 55 (2015) , p. 1-15, ISSN 1417-3875

DOI: 10.14232/ejqtde.2015.1.55


15 p, 681.4 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-01-12, última modificación el 2019-02-03



   Favorit i Compartir